• Users Online: 996
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Oxcarbazepine-induced Steven–Johnson syndrome


1 Associate Professor, Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh, India
2 Assistant Professor, Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh, India
3 Resident in Neurology, State University of New York, Syracuse, New York, USA

Correspondence Address:
Raj Kiran Donthu,
Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/AMH.AMH_55_20

Carbamazepine has been well documented to be associated with Steven–Johnson Syndrome (SJS). The newer anti-epileptic oxcarbazepine has not been demonstrated to be associated with this rare side effect except in some case reports. We present a case of SJS caused due to use of oxcarbazepine in a patient of schizophrenia.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Godasi GR
    -  Donthu RK
    -  Godasi RR
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1353    
    PDF Downloaded178    

Recommend this journal